# SDR QXEA2020011700029

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 21,204 hours, 22,812 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Handle
- Condition: Out Of Adjust
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RUDDER/BRAKE PEDALS MOVE FORWARD AS BRAKES ARE APPLIED. REMOVED FROM SERVICE. APPLIED BRAKES, ADJUSTED RUDDER ADJUSTMENT HANDLE, PERFORMED GVI OF RUDDER PEDALS AND FWD RUDDER QUADRANT. NO FAULT FOUND. UNABLE TO DUPLICATE. PER MTX CONTROL REQUEST, PREFORMED HYDRAULIC FLUID TRANSFER REF AMM 12-10-29-610-801. UNABLE TO DUPLICATE DEFECT. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
